# SDR P5CA9801212

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AND DAMAGED AREA ON INBOARD EDGE NR 9 VARIABLE CAMBER FLAP.  BLENDED DAMAGED AREA AND FOUND WITHIN LIMITS PER BOEING SRM 57-50-01.
